PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 28 [1] (1994)Páginas 23-34

Brown's representability theoren and branched coverings

Débora Maria Tejada
Universidad Nacional de Colombia, Medellín

Abstract. It is well known that Brown's Representability Theorem has many applications. The proof of the existence of a universal bundle for a topological group (see [4]) and the proof that any space can be approximated by CW-complexes (see [8]) are among those applications. Here we prove the existence of classifying spaces for branched coverings over CW-complexes using Brown's Theorem as the main tool.

Palabras claves. Manifolds, branched coverings, classification spaces, homotopy groups, CW-complexes, simplicial complexes, universal bundles, categories and functors

Codigo AMS. 1991 57M12, 57N80, 55Q52, 55R10.

Archivo completo : Formato [PDF] (867 K). Formato [PS] (950 K). Formato [DVI] (856 K).